# SDR SWIA201024197

- Difficulty date: April 29, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 24,844 hours, 34,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Defective
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR INSIDE DOOR HANDLE DIFFICULT TO OPEN AND CLOSE.  (FLT 6247)  REPLACED INTERCONNECT TORQUE TUBE ASSY AND BOTH BUSHINGS.
